On meromorphic functions taking certain values at points lying near a finite system of rays
Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 970-972
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_5_a10,
author = {I. V. Ostrovskii},
title = {On meromorphic functions taking certain values at points lying near a finite system of rays},
journal = {Doklady Akademii Nauk},
pages = {970--972},
year = {1958},
volume = {120},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a10/}
}
I. V. Ostrovskii. On meromorphic functions taking certain values at points lying near a finite system of rays. Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 970-972. http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a10/